Characteristic Polynomials for Random Band Matrices Near the Threshold

Tatyana Shcherbina

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The paper continues (Shcherbina and Shcherbina in Commun Math Phys 351:1009–1044, 2017); Shcherbina in Commun Math Phys 328:45–82, 2014) which study the behaviour of second correlation function of characteristic polynomials of the special case of n× n one-dimensional Gaussian Hermitian random band matrices, when the covariance of the elements is determined by the matrix J=(-W2▵+1)-1. Applying the transfer matrix approach, we study the case when the bandwidth W is proportional to the threshold n.

Original languageEnglish (US)
Pages (from-to)920-944
Number of pages25
JournalJournal of Statistical Physics
Issue number4
StatePublished - May 1 2020

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


  • Band matrices
  • Characteristic polynomials
  • Transfer matrices


Dive into the research topics of 'Characteristic Polynomials for Random Band Matrices Near the Threshold'. Together they form a unique fingerprint.

Cite this